# SDR FDEA202306171049

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-300
- Aircraft serial: 62497
- Aircraft time: 11,545 hours, 5,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T191326
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS A CORRECTION TO SDR 23-1015 (AS IT CALLED OUT P5 INSTEAD OF P6 OF EO E.O. H-  5720-E0353920 REV A)   A DETAILED INSPECTION OF THE 113T1913-26 SUPPORT BEAM AT THE WS 1098 UPPER CHORD ATTACHMENT SHOWED A   CRACK INDICATION. REF IN STEP 5.E   COMPLIED WITH EO H-5720-E0353920 REV A PART 6 (P6) RS FIXED TRAILING EDGE UPPER CHORD   AT WING STATION 943,1054 AND 1098 - SB 767-57-0136, TO REPLACE 113T1913-26 BEAM.
